MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7588
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes five malfunctions.A review of the reported information indicated that model cq7588 pta balloon dilatation catheter allegedly experienced deflation issue and difficulty inflating.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.
 
Additional Manufacturer Narrative
H10: the quantity affected of the malfunction was changed from 5 to 1.The lot number for the malfunction was not provided.The device has been returned for evaluation; the investigation is unconfirmed for difficult to deflate and inflation issue.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7588 pta balloon dilatation catheter allegedly experienced deflation issue and difficulty inflating.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198425
Report Number2020394-2019-04004
Device Sequence Number18944707
Product Code DQY
UDI-Device Identifier00801741063138
UDI-Public(01)00801741063138
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7588
Device Catalogue NumberCQ7588
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/07/2020
Patient Sequence Number1